Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The Lounge The Lounge

My mini tata's

Posted by on Feb. 9, 2013 at 1:18 AM
  • 6 Replies
A little back story first:
I was a late bloomer. No signs of breasts whatsoever until I was 12, about halfway through 7th grade. By Christmas of my 8th grade year, when I was 14 they stopped growing at a 34A (I was pissed).
April of 2011, a month after I turned 17, my menstrual cramps forced me into the depo shot.
My last shot was September 25, 2012. I started the bc pill to regulate my hormones and get my cycle going about 3/4 of the way through January.
I'll be 19 in March, so it's been a solid 4 years since my breasts have grown at all.
Around the time I started the pill, I noticed my breasts were getting achy and larger. I finally measured myself and I am now a 34C.
Tonight was the 3rd placebo pill of my first pack, and they still hurt quite a bit. Also, I've noticed that I have more veins in my breasts that are very visible.
I've taken several hpt's, all neg. So is this just a normal growth spurt, or a temporary side effect of the pill that will go away when I'm done?
Posted on the NEW CafeMom Mobile
by on Feb. 9, 2013 at 1:18 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
taniamorse85
by Bronze Member on Feb. 9, 2013 at 3:06 AM

BC pills can definitely cause your breasts to enlarge and be painful.  Basically, it's swelling caused by hormonal fluctuations caused by the pills.  It tends to get worse the week before and the week of your period.  Some women also get these symptoms when they are not on BC because of the hormones their bodies are naturally producing.  You should probably start to see the swelling and pain ease a bit once you start the first week of your next pack.  Welcome to the roller coaster ride of BC, lol!

20Keller12
by Member on Feb. 9, 2013 at 4:17 AM
I really hope I don't lose them when I'm done with it...
CafeMom Tickers
Bmama1
by Bernadette on Feb. 9, 2013 at 12:35 PM
I don't know anything about birth control.
Posted on the NEW CafeMom Mobile
Kodysmommy928
by Jennifer on Feb. 10, 2013 at 6:10 AM

 I am really not sure.  If you are concerned about any side effects of medication you are on, I would suggest speaking with your doctor.  Have you gained weight in other areas since being on the pill?

Kris_PBG
by Representative on Feb. 10, 2013 at 3:01 PM
I don't really know! Good luck to you though!!!
Posted on the NEW CafeMom Mobile
Kmakksmom
by Stefanie on Feb. 13, 2013 at 11:58 AM
I have no idea, but I wish you lots of luck in finding out.
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)